BibTeX records: Yi Zhang 0008

download as .bib file

@article{DBLP:journals/apal/BlassGZ09,
  author    = {Andreas Blass and
               Su Gao and
               Yi Zhang},
  title     = {Preface},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {158},
  number    = {3},
  pages     = {155},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.apal.2008.10.001},
  doi       = {10.1016/j.apal.2008.10.001},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BlassGZ09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/KastermansSZ08,
  author    = {Bart Kastermans and
               Juris Steprans and
               Yi Zhang},
  title     = {Analytic and coanalytic families of almost disjoint functions},
  journal   = {J. Symb. Log.},
  volume    = {73},
  number    = {4},
  pages     = {1158--1172},
  year      = {2008},
  url       = {https://doi.org/10.2178/jsl/1230396911},
  doi       = {10.2178/jsl/1230396911},
  timestamp = {Fri, 30 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsyml/KastermansSZ08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/GaoVZ06,
  author    = {Su Gao and
               Anatoly M. Vershik and
               Yi Zhang},
  title     = {Preface},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {143},
  number    = {1-3},
  pages     = {1--2},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.apal.2006.03.003},
  doi       = {10.1016/j.apal.2006.03.003},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/GaoVZ06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/KastermansZ06,
  author    = {Bart Kastermans and
               Yi Zhang},
  title     = {Cardinal invariants related to permutation groups},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {143},
  number    = {1-3},
  pages     = {139--146},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.apal.2005.08.002},
  doi       = {10.1016/j.apal.2005.08.002},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/KastermansZ06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/aml/Zhang03,
  author    = {Yi Zhang},
  title     = {Adjoining cofinitary permutations {(II)}},
  journal   = {Arch. Math. Log.},
  volume    = {42},
  number    = {2},
  pages     = {153--163},
  year      = {2003},
  url       = {https://doi.org/10.1007/s00153-002-0154-y},
  doi       = {10.1007/s00153-002-0154-y},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/Zhang03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlq/Zhang02,
  author    = {Yi Zhang},
  title     = {Adjoining Almost Disjoint Permutations},
  journal   = {Math. Log. Q.},
  volume    = {48},
  number    = {2},
  pages     = {189--193},
  year      = {2002},
  url       = {https://doi.org/10.1002/1521-3870(200202)48:2\&\#60;189::AID-MALQ189\&\#62;3.0.CO;2-G},
  doi       = {10.1002/1521-3870(200202)48:2\&\#60;189::AID-MALQ189\&\#62;3.0.CO;2-G},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Zhang02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/HrusakSZ01,
  author    = {Michael Hrus{\'{a}}k and
               Juris Steprans and
               Yi Zhang},
  title     = {Confinitary Groups, Almost Disjoint and Dominating Families},
  journal   = {J. Symb. Log.},
  volume    = {66},
  number    = {3},
  pages     = {1259--1276},
  year      = {2001},
  url       = {https://doi.org/10.2307/2695105},
  doi       = {10.2307/2695105},
  timestamp = {Mon, 26 Oct 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsyml/HrusakSZ01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/aml/Zhang00,
  author    = {Yi Zhang},
  title     = {Maximal cofinitary groups},
  journal   = {Arch. Math. Log.},
  volume    = {39},
  number    = {1},
  pages     = {41--52},
  year      = {2000},
  url       = {https://doi.org/10.1007/s001530050002},
  doi       = {10.1007/s001530050002},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/Zhang00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/Zhang99,
  author    = {Yi Zhang},
  title     = {On {A} Class of {M.A.D.} Families},
  journal   = {J. Symb. Log.},
  volume    = {64},
  number    = {2},
  pages     = {737--746},
  year      = {1999},
  url       = {https://doi.org/10.2307/2586496},
  doi       = {10.2307/2586496},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Zhang99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/Zhang99a,
  author    = {Yi Zhang},
  title     = {Adjoining Cofinitary Permutations},
  journal   = {J. Symb. Log.},
  volume    = {64},
  number    = {4},
  pages     = {1803--1810},
  year      = {1999},
  url       = {https://doi.org/10.2307/2586812},
  doi       = {10.2307/2586812},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Zhang99a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics